Log In Sign Up

Mirena causing Acne???


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to [email protected].

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
January 2nd, 2008, 08:53 AM
DansGoddess's Avatar Veteran
Join Date: Mar 2007
Location: Delaware
Posts: 233
Send a message via AIM to DansGoddess
Hello everyone, I am due to have the Mirena today and I was horrified when I found several different sites with so many people talking about how the Mirena caused them to have bad breakouts and they were talking about having it removed because it was so bad. Well, this worries me greatly, because I am, unfortunately, susceptible to breakouts. I had it bad with the pregnancy and have spent a lot of money with a doctor in clearing my skin finally, and I just annot take the risk of it happening again. So, is there any truth to this? Has anyone had any problems with acne from Mirena especially if your already susceptible ? Thank you so much!
__________________
Lynn, wife to my prince, Daniel and mommy to

Brandon 3-19-98
Austin 3-7-01
Madelynn 12-1-05
and our little prince, Hunter Daniel, is here!!!
Born October 10th at 7:40 am weighing 7 lbs 1 oz. and 20 inches!!!

WORKING ON NEW SIGGY!
Reply With Quote
  #2  
January 2nd, 2008, 10:50 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
This is probably too late, but the Mirena website lists acne as a potential side effect...so even they claim it as a potential risk. You won't know how it will affect you personally unless you choose to risk it and find out. www.mirena.com
__________________
Reply With Quote
  #3  
January 21st, 2008, 10:46 AM
Nicki1976's Avatar Mega Super Mommy
Join Date: Dec 2006
Location: Texas
Posts: 4,651
I had mine put in at the end of November and have not had MAJOR acne. I have had some minor breakouts but nothing that wouldn't happen on the pill. HTH!
__________________
Thank you ~* Helen *~ for my beautiful sig

Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 02:03 AM.



Powered by vBulletin® Version 3.8.9
Copyright ©2000 - 2017, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0